# SDR CALA2013092691495

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,603 hours, 15,827 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ELEC HYD PUMP LIGHT DOES NOT ILLUMINATE "PRESS" WHEN DESELECTED, NO EICAS YELLOW CAUTION MESSAGE.  BULBS ILLUMINATE WHEN TESTED, PUMP TURNS OFF NORMALLY WHEN SELECTED OFF, SYSTEM PRESSURE INDICATIONS OPERATE NORMALLY.  REPLACED RT ELEC HYD PUMP SWITCH.  OPERATIONS CHECKED NORMAL.  ...
